| Model Number |
12860 |
| Medical Device Problem Code |
Device Issue (2379)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/28/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is being evaluated at the manufacturing site.When the investigation is complete, a supplemental report will be filed.(b)(4).
Event or Problem Description
It was reported the patient therapy controller (ptc) was inconsistent in bolus delivery.
Additional Manufacturer Narrative
Device evaluation: the patient therapy controller (ptc) was subjected to external and internal visual inspection, as well as, functional testing.The ptc operated per specification.An error code indicating that the ptc could not locate and communicate with the pump was observed in the error log.Based on the results of the investigation, the reported issue could not be confirmed when the device was used in accordance with the instructions for use (ifu).(b)(4).